# SDR CALA2020102901217

- Difficulty date: October 24, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 40,074 hours, 13,943 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161A61143
- Condition: Missing
- Location: Rt Uplock Act
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 RIGHT MLG UPLOCK ACTUATOR ASSEMBLY HAS ONE SPRING COMPLETELY MISSING.  ADDED 3 PHOTOS, REQUEST DEFERRAL-ONLY 1 SPRING MISSING.  REMAINING 3 SPRINGS ARE NOT MISSING.  TOMC APPROVE MEL 3219A.  ONE UPLOCK SPRING MISSING AT RIGHT MAIN LANDING GEAR AND IF NEEDED UPLOCK ACTUATOR ASSEMBLY MFG P/N 161A6100-12.  MEL APPLIED.  PARTS IPC 32-32-31-02.  SPRING MFG P/N 161A6114-3.
